# SDR SWIA2025100900005

- Difficulty date: October 5, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,840 hours, 45,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Out Of Limits
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK HIGH PRESSURE ON CLIMB OUT RESULTING IN CABIN ALT CAUTION/WARNING MESSAGE.  RAN APPLICABLE QRH & RETURNED TO FIELD.  MEL 21-51-1CCAT.  RT PACK ALREADY DEFERRED.  (FLIGHT 5514)  DEFERRED LT PACK WITH RT PACK ALREADY DEFERRED PER MEL 21-51-1C. MX ACTIONS COMPLIED WITH. PLACARDS INSTALLED.  DURING ECS HEALTH CHECK, LT PRSOV FOUND ON HIGH END OF LIMIT FOR SINGLE PACK OPERATION. REMOVED AND REPLACED LT PRSOV IAW AMM 21-51-43,  OPS CHECK GOOD. REMOVED MEL.
